# SDR ASAA2025031156870

- Difficulty date: March 11, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT CARGO R/H TRANSITION FOUND INTERCOSTAL CORRODED STA 747-767. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO INTERCOSTAL AT STA 747-767 IAW B737-800 SRM 51-40-02-0G-0 W=1IN O=.032 R=0 L=1IN D=.032".
